Iterative methods of Newton–Kantorovich type in the solution of nonlinear ill-posed problems with monotone operators
Differencialʹnye uravneniâ, Tome 23 (1987) no. 11, pp. 2012-2014
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_11_a25,
author = {I. P. Ryazantseva},
title = {Iterative methods of {Newton{\textendash}Kantorovich} type in the solution of nonlinear ill-posed problems with monotone operators},
journal = {Differencialʹnye uravneni\^a},
pages = {2012--2014},
year = {1987},
volume = {23},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_11_a25/}
}
TY - JOUR AU - I. P. Ryazantseva TI - Iterative methods of Newton–Kantorovich type in the solution of nonlinear ill-posed problems with monotone operators JO - Differencialʹnye uravneniâ PY - 1987 SP - 2012 EP - 2014 VL - 23 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_11_a25/ LA - ru ID - DE_1987_23_11_a25 ER -
%0 Journal Article %A I. P. Ryazantseva %T Iterative methods of Newton–Kantorovich type in the solution of nonlinear ill-posed problems with monotone operators %J Differencialʹnye uravneniâ %D 1987 %P 2012-2014 %V 23 %N 11 %U http://geodesic.mathdoc.fr/item/DE_1987_23_11_a25/ %G ru %F DE_1987_23_11_a25
I. P. Ryazantseva. Iterative methods of Newton–Kantorovich type in the solution of nonlinear ill-posed problems with monotone operators. Differencialʹnye uravneniâ, Tome 23 (1987) no. 11, pp. 2012-2014. http://geodesic.mathdoc.fr/item/DE_1987_23_11_a25/